# SDR SWAA2022102765040

- Difficulty date: October 27, 2022
- Submitted: November 8, 2022
- Operation: Air carrier
- Aircraft: N561WN
- Make and model: Boeing 737-73V
- Aircraft serial: 32417
- Aircraft time: 57,434 hours, 37,007 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: ELECTRICAL SERVICE PANEL PAST REPAIR AT LOWER CUTOUT AREA CRACKED / [01] REPAIRED ELECTRICAL SERVICE PANEL AT LOWER CUTOUT AREA IAW SRM 53-10-15-2R-4
